# SDR SWIA202163871

- Difficulty date: November 3, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- Engine: Ge CF348C1
- System (JASC): 7111 · Engine Cowl Flaps
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT ENGINE NOSE COWL LIPSKIN HAS EROSION DAMAGE AROUND ITS CIRCUMFERENCE.   (C CHECK RO 1/16/2022)   REMOVED AND INSTALLED THE NEW FROM STOCK RH ENGINE INLET COWL ASSY REF CRJ-700 AMM 71-61-01-000-801-A01 & 71-61-01-400-801-A01. LEAK CHECK, OPEARATIONAL CHECK AND FUNCTIONAL CHECK GOOD.  SEE CONTINUE CARD FOR MORE DETAILS / TUC 5657 CAL DUE 30JUN22  / TUC 4822 CAL DUE 30JUN22  / TUC 5655 CAL DUE 31MAR22
